MathSciNet Relay Station
MathSciNet bibliographic data
MR1823366 46B20
Wang, Yu Wen; Yu, Jin Feng The character and representation of a class of metric projection in Banach space. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 21 (2001), no. 1, 29–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement